Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nasty headache - Reboxetine withdrawal??? Francesco

Posted by tensor on December 2, 2003, at 15:01:51

In reply to Re: Nasty headache - Reboxetine withdrawal??? tensor, posted by Francesco on December 2, 2003, at 14:40:55

Hi,

well, too much adenaline, i became shaky, nauseous and more anxious. But worst of all was the ache in the testicles and the prostate. No sexual drive whatsoever, and it seemed like the semen production stopped.
But don't be discouraged, everyone responds differently and if you need a noradrenalinergic drug give a shot.
/tensor


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tensor thread:285909
URL: http://www.dr-bob.org/babble/20031202/msgs/285958.html